Why Was I Sent Back To The Doctor If I Felt Drowsy?
hello, I’m via the age of 18 years .. Currently I have tonsillitis pain then I went to the doctor and the doctor gave me medicine, but the doctor said, if after taking the medicine there is a feeling of drowsiness then come back here, what does that mean?
Hi ソ ピ ア ン テ ィ,
Thank you for asking HealthReplies.com.
Inflammation of the tonsils (tonsillitis) is inflammation that occurs in a pair of glands located behind the oral cavity. This condition is often caused by infection, either virus or bacteria. Symptoms that appear are usually swollen, red, and painful or blocked tonsils, especially when swallowing food. It could also be that people with tonsillitis experience fever, cough, runny nose, hoarseness, bad breath, nausea, headaches, neck stiffness, and various other complaints.
Depending on the severity and symptoms that appear, tonsillitis can be treated in various ways. In some conditions, mild tonsillitis symptoms that are thought to be caused by a viral infection do not require special treatment other than maintaining a lifestyle accompanied by rest to increase endurance. However, if the tonsillitis is severe enough, or is suspected to be caused by a bacterial infection, then medication or surgery may also be an option.
There are many types of drugs that doctors can give to treat tonsillitis, including antibiotics, anti-fever, anti-pain, anti-inflammatory, and so on. Each of these drugs certainly has various side effects, some are mild, some are dangerous.
There are several types of drugs that can cause excessive drowsiness, including antihistamines. This drug can be prescribed to people with tonsillitis to help reduce itching in the throat. Or, if you also experience a runny nose and runny nose, this drug can also be given to relieve your complaints. Excessive drowsiness can certainly be dangerous, including because it can reduce work productivity and increase the risk of accidents. It is for this reason that your doctor may recommend that you return to control if you feel excessive drowsiness. Not only antihistamines, some other drugs, such as benzodiazepines, cocaine, etc. can also cause excessive drowsiness.
Unfortunately, you did not explain, what drugs are you currently taking? Therefore, it is difficult for us to identify the exact reasons the doctor gave this recommendation. Our advice, you should consult this directly with the doctor who prescribes the drug, ok?
The following steps you can take to optimize the healing of tonsillitis:
Get plenty of rest Drink plenty of water to help increase moisture in the throat. Eat lots of foods that are warm or cold (whichever makes you more comfortable) Gargle lots of salt water Use a nose and mouth mask Avoid exposure to smoke, dust and irritants other air Hope it helps ya ..
dr. Nadia Nurotul Fuadah